Ask an expert
Question

06 Feb 2006

How long before withdrawal symptoms go away for Efexor
I was on 450mg of Efexor a day. I decided to take myself off gradually without the aid of my physiciatrist as i was afraid he would try and keep me on it. I got myself down to 75mg a day and have now stopped taking all together for about 4 days. I am extremely dizzy and feel nauseous at times. how long before these symptoms go away??? Is there anything i can do to make the physical withdrawal easier, emotionally I am doing great.
Answer 381 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Withdrawel should be done very gradually - In theory it's recommended only decrease your dosage only every second week and then by as little as 20 % at a time. Of course, it would be recommended under supervision of your prescriber....
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19368 votes
Vote